# SDR 03FDEA01063

- Difficulty date: July 8, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 25,718 hours, 5,742 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: ARC41252
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP, FOUND 01 EACH CRACK ON NOSE RIB SUPPORT ISLAND, APPROX. 0.25 INCH IN LENGTH.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-71833 WINGS - TRAILING EDGE FLAPS - OUTBOARD TRAILING EDGE FLAP - SECONDARY UP STOP - REPAIR.
